Title: An inequality between intrinsic and extrinsic scalar curvature invariants for codimension 2 embeddings (vol 52, pg 101, 2004)
Authors: Dillen, F
Haesen, Stefan
Petrovic-Torgasev, M
Verstraelen, Leopold
Issue Date: 2005
Publisher: Elsevier science bv
Series Title: Journal of geometry and physics vol:55 issue:1 pages:135-135
ISSN: 0393-0440
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Geometry Section

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science